# SDR FDEA201101310429

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 755 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NR1 OF NR N00239, REPAIR REQUIRES REPLACEMENT AT FWD PIT SIDEWALL, BS 755, S24L.  REMOVED EXISTING HAT SECTION STA 755, S24L IAW SRM 51-40-02. REPAIRED STRINGER STA 755, 24L IAW SRM 53-00-03 FIG 201 R2. THIS IS A CAT "A" REPAIR.  MAJOR REPAIR.
